# SDR BJNA20180501001

- Difficulty date: April 27, 2018
- Submitted: May 1, 2018
- Operation: Air carrier
- Aircraft: N314XA
- Make and model: Boeing 737484
- Aircraft serial: 25314
- Aircraft time: 61,572 hours, 38,349 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Control Box
- Part number: 4271902
- Part serial: 0880
- Condition: Faulty
- Location: Anti Skid Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TROUBLESHOOTING REVEALED THE ANTI-SKID CONTROL HAD FAILED.  THE ANTI-SKID CONTROL WAS REPLACED. OPS AND BITE CHECKED GOOD.
